Posted by: Trace | 2009-07-02

What do I do now Doc

Your desperate help will be appreciated.
I have been ttc for the last 16 Months. My period started from the 12th to the 15th June. Then I started spotting again since the 19th June. I contacted my FS on the 22nd who gave me Estrofem to drink 1 tablet a day. I saw him on the 25th and he did a Sonar and showed me that all is now clear. I phoned him again on the 26th to say that it is back again. He said to increase the dose to 2 a day. I then phoned on the 28th again as it was still there and he advised that there is nothing he can do.
I went to see a GP on the 1st July for help and she did an internal exam and said all is clear. She gave me Duphaston to drink 1 tablet 2x a day. It seems to come and go. To show I am not crazy I even showed my husband this morning after I wiped after using the loo.
My question is how long does Duphaston take to work to stop this as I am really at wits end and very frustrated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to be patient. The more different hormones you use the more your cycle will be mixed up. ACcept that you will not get pregnant this cycle and wait for the next one. As you are seeing a fertility expert, I presume you are having some treatment which you have not told me about, so it is difficult to comment further.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Trace | 2009-07-04

Since writing this note it seems to have stopped.
But looks like today it is coming back again........

Reply to Trace

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.